# SDR 2000ZZZM184

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 607 - IND-DEN - ENGINE NR 3 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATES SPORADICALLY IN FLIGHT.  REPOSITIONED FIRE LOOP NR 3 ENGINE.  (M)
